# SDR UIEA2020021080210

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,163 hours, 24,899 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 267
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS MSG ON LANDING.( TRANSFERRED TO MDDR 124422 PER MEL 28-22-01, CAT 'C', DUE 18FEB20.  REF LOG PAGE 1226141: REMOVED AND REPLACED L/H FWD BOOST PUMP PER AMM 28-22-03. OPS AND LEAK CHECKS GOOD. THIS CLEARS MDDR 124422. PLACARD REMOVED. )
